Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
xxxxxxx

no effects at all after 3 weeks..?

Recommended Posts

i've been on 40 mg claravis for a bit more than 3 weeks. i have not experienced ANY effects at all, good or bad. maybe a slight dryness with lips, but they chap easily anyway. i had a bit of a breakout, but it wasn't so horrid that i didn't think it could possibly be the terrible "initial breakout" that everyone speaks of. what's the deal? i get bumped up to 60 mg when i finish the month, do you think that will make a difference and the dryness/effects will kick in?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×